Dermatologic disease during interferon-alpha therapy for chronic viral hepatitis (Journal article)

Dalekos, G. N./ Hatzis, J./ Tsianos, E. V.


Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Antiviral Agents/*adverse effects,Autoimmunity,Drug Eruptions/*etiology/immunology,Hepatitis, Chronic/*drug therapy/immunology,Humans,Interferon-alpha/*adverse effects
URI: http://olympias.lib.uoi.gr/jspui/handle/123456789/22584
ISSN: 0003-4819
Link: http://www.ncbi.nlm.nih.gov/pubmed/9490605
http://www.annals.org/content/128/5/409.1.full
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
There are no files associated with this item.



 Please use this identifier to cite or link to this item:
http://olympias.lib.uoi.gr/jspui/handle/123456789/22584
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.